Botox™ Related Questions
Q:I had Botox done two weeks ago by my doctor, the same doctor who has treated me for about ten years and this time there was not the same improvement. My crow's feet aren't improved enough. What should I do?
A: Please contact your doctor so they can make arrangements to see you and why you're dissatisfied. In this way, they may be able to understand what occurred differently and your next treatment might be better.
Q: I really want Botox but I'm afraid of needles. What should I do?
A: Get a referral from friends who have had Botox or Dysport done or ask your primary care physician for a referral to a gentle Botox injector. Several techniques are used in my practice to help make the injection minimally uncomfortable. Distraction massage, tiny needles, numbing cream, slow entry of the needle and gentle pressure with slow delivery of the liquid causes minimal unpleasantness.
Q: I have had deep wrinkles between my eyebrows. Will Botox help?
A: Sometimes Botox and Dysport don't help enough and while you get the muscles retrained in this area with repeat injections of botulinum toxin, fillers such as Juvederm or Restylane can be used to fill in the areas.
Q: Can treating the eyelid for a twitch with Botox have a permanent bad reaction such as not being able to open the eyes?
A: Botox wears off typically between three and four months and there hasn't been permanent side effects such as the inability to open eyelids.
Q: I had Botox yesterday by the same doctor that has done my treatments for several years. Nothing was done differently, but I got a headache soon after the treatment. Will it go away?
A: Headaches can occur rarely, after Botox and they usually go away in a couple or several days. Contact your doctor if it progresses or there are other symptoms.
Ready to find out more?
Patients in the area who are interested in learning more about Botox injections, dermal fillers, or other treatments available at our practice are encouraged to contact Dr Shelton at (212) 593-1818.